New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

*Bella*
Veteran Member


Date Joined Jan 2007
Total Posts : 1254
   Posted 1/24/2007 12:02 PM (GMT -7)   
Hi Everyone! I posted a heart-related question before and now I have another one.
 
I have been getting the sensation of my heart doing a "flip-flop" for a few weeks now.

A few weeks ago I had to take Prednisone for a CT Scan, as I am allergic to Iodine Dye.A few hours after I took the pill, I got bad heart palpitations that landed me in the ER for observation. The Dr. said it was a reaction to the Prednisone.

They had been ok since then until a few days ago when I started getting them every few hours again. I hate this feeling, especially when I don't know what's causing it.

I have had heart tests before, and they came back normal including an EKG, Echocardiogram and Stress Test. I had 2 Echocariograms done (one showed Biatrial Enlargement, but my cardiologist said it was the way the leads were placed and also being large breasted).

I have heard that palps are beign if you have a "structurally normal heart". How do I know if I have that?

What could be causing these "flip flop" feelings?
 
 
<!-- / message -->

*Bella*
Veteran Member


Date Joined Jan 2007
Total Posts : 1254
   Posted 1/24/2007 12:11 PM (GMT -7)   
Also, I don't know if this could be related, but I have been having rib pain on both sides and muscle pains in my arms for over 2 months now. I just thought I'd mention that, just in case.

Foggie
Veteran Member


Date Joined Apr 2003
Total Posts : 924
   Posted 1/24/2007 1:21 PM (GMT -7)   
Dear Bella,

I would think any drug would be out of your system by now. You didn't say how recently or why you saw the cardiologist in the past but it may be time again for another visit. If need be, write you questions down and make sure you get them answered! I do that now, because if I don't, I forget.

pegleg
Regular Member


Date Joined Oct 2006
Total Posts : 257
   Posted 1/24/2007 1:22 PM (GMT -7)   
Did they mention the word "PVCs?" I normally have these but they increased when I had to take prednisone. Except for feeling weird & frightening to someone not use to them, they are harmless. Make sure you tell someone if you have another CT w/imaging ... not harmful, just info for the one giving the test.

*Bella*
Veteran Member


Date Joined Jan 2007
Total Posts : 1254
   Posted 1/24/2007 2:19 PM (GMT -7)   
The Prednisone should definitely be out of my system by now. Up until I took the Prednisone, I had never had a palpitation. The feeling I get is my heart jumps and does a flip flop in my chest, toward my throat. Does that make any sense?

I've had several visits to the cardiologist, most recently last week, where he did another EKG that said "borderline normal" which he said was perfectly fine.

My Dr. gave me an Albuterol inhaler for the recent bout of bronchitis that I am having, other than that the only thing I am taking is Zithromax.

*Bella*
Veteran Member


Date Joined Jan 2007
Total Posts : 1254
   Posted 1/24/2007 3:49 PM (GMT -7)   
The Dr. didn't mention PVCs? Are they palpitations? Are there different kinds of palps?

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 1/26/2007 9:22 AM (GMT -7)   
Hi Bella, I dont know much about PVC's but I have looked up this old thread that we had on the forum where members have posted about their PVC's and symptoms of having them...I thought you may be interested in reading some of the posts...here is the link.  You cant post to it as it has been locked but you can start a new one if you like

cello
Regular Member


Date Joined Jun 2009
Total Posts : 54
   Posted 6/23/2009 4:50 PM (GMT -7)   
I had a bad attack of Atrial Fibrillation after I had an aortic scan with contrast. My doctor said that it might have been caused by a rection to the contrast material (Iodine) of by being too anxious during the test. He did not mention any allergies to prednisone which I had taken before the test. I believe that if you're prone to having arrythmias, any medicine, test or just stress can bring them out.
 


jo1972uk
Regular Member


Date Joined May 2010
Total Posts : 74
   Posted 5/4/2010 9:47 AM (GMT -7)   
hi bella i too get these palpatations and know exactly what you mean about going flipflop and towards ur throat,, its sooo wierd it does that to ur throat,, i thought i was going mad,, but it must be what happens,,,,i,m so glad for this site to know others get the same feeling as me and its not us going crazy xxx hope ur ok
hi i,m female age 37, stopped smoking 8 yrs ago, was diagnosed colitis i think 2008 ony ever had it under control once and flared up again 4 weeks ago (april 2010) trying to get it back under control,,, had 2 colonoscopy's and they want me to have another, i am  waiting on appointment (may 2010)
medication : pentasa 2 tabs twice a day and mesalazine enema once daily


emovarna
New Member


Date Joined Oct 2010
Total Posts : 3
   Posted 10/7/2010 4:30 AM (GMT -7)   
Duplicate posts in same forum are not allowed.  I will leave on post in place.

Post Edited By Moderator (stkitt) : 10/8/2010 4:22:13 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 9:51 AM (GMT -7)
There are a total of 2,906,740 posts in 318,991 threads.
View Active Threads


Who's Online
This forum has 158336 registered members. Please welcome our newest member, efedrez.
388 Guest(s), 8 Registered Member(s) are currently online.  Details
PeppermintTea, Spring, ppm guy, EruditePaul, chikinnooodle, Progressing, RocketMan12, Steve n Dallas